| Model Number |
1018-36-511 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
04/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the surgeon revised this a couple of months ago, the patient was revised again because of hip dislocation.He decided to remove the cup liner and head and replaced with a stryker mdm cup with our ball to help correct the patients dislocation problems.I do not have the date or product number of the original case when the cup was first implanted.Doi: (b)(6) 2020 (head and liner); dor: (b)(6) 2020; affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.